# SDR ASOA20120921082

- Difficulty date: September 21, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N11150
- Make and model: Emb EMB-145XR
- Aircraft serial: 145756
- Aircraft time: 25,631 hours, 14,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B3707
- Condition: Discharged
- Location: Emergency Light
- Part time: 13,339 hours, 7,614 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE NR 4 EMERGENCY LIGHT BATTERY WAS FOUND TO BE DISCHARGED AND INOPERATIVE.  MX R & R NR 4 EMERGENCY LIGHT BATTERY WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
